# SDR UIEA2011011500002

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 52,341 hours, 8,310 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR LEVER WOULD NOT RETRACT. ACCOMPLISHED QRH PROCEDURES. AIR TURN BACK. (TROUBLESHOT TO BAD SOLENOID IN LANDING GEAR CONTROL PANEL. ITEM DEFERRED DDG 32-31-1)
